# SDR AALA2018052119002

- Difficulty date: April 29, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 53,479 hours, 21,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A8126
- Condition: Corroded
- Location: Bs 480-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ZEE ANGLE CORRODED FROM THE AFT CORNER OF THE DOOR SILL BETWEEN BS 480 TO 500A.  REPLACED THE ANGLE IAW SRM 51-40-02.
